I'm new to this. I went to the dermatologist for my lupus rashes I get on my face and she explained some of the problem was acne and rosacea. She gave me Aczone and I've never taken prescription meds for this kind of thing. I currently am having a horrible break out but also have tiny bumps on my cheeks under the skin along with redness. My skin is pretty dry and makeup looks blotchy and horrible. I'm just using samples now, havent filled prescription yet, have people had significant relief from the rosecea and acne with Aczone? I'm not on any other meds for this issue and I heard Aczone is expensive.
21 Mar 2010
I think you will find some of these patient comments helpful about Aczone.
- Aczone Information for Consumers
- Aczone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aczone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Systemic Lupus Erythematosus - I just got back home a few day back after a episode of pericarditis.?
... My Lupus is flaring something terrible, however I have never had it affect my heart like this. I'm not sure if it's due to my age, or ...
3 answers • 13 Mar 2010
Systemic Lupus Erythematosus - When I was diagnosed with sle I studied to understand more about the?
... disease. When I saw basically it is an inflammatory,histamine producing disease i came up with a simple med dose that does help me. I take ...
5 answers • 26 Apr 2011
Systemic Lupus Erythematosus - Does anyone mind telling me how they were diagnosed. I just went for?
... a blood test today. Wont get results till Monday or Tuesday. It was an ANA test, are there any other more in depth tests or or is that pretty ...
5 answers • 1 Oct 2011
Sine I've started taking Plaquenil I have had iregular periods. Sometimes twice a month. I'm also on C-Quinicrine as well. Could either ...
1 answer • 1 Mar 2012
... disease to say the least. I got diagnosed at 17 yrs old so I have been through a lot. I'm in a flare up right now and have to postpone my ...
8 answers • 3 Aug 2012